Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Introducing myself! Hoping for some relief!  (Read 118 times)

0 Members and 1 Guest are viewing this topic.

Offline kaybee4810

  • Newbie
  • *
  • Posts: 4
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Introducing myself! Hoping for some relief!
« on: March 21, 2014, 10:06:26 AM »
Hey guys, i am new to this my name is kristina. I am 24 years old with a 4 year old daughter. I am and anxiety and depression suffer. I currently take 45 mg. of Remeron everynight and 1.5 mg of Klonopins. Have been on this regimine for about 3 years and it was working very well until i recently got sick. I have ibs/colitis...i had a flare up in january due to a hormonal pill i had taken. That one pill threw my whole system out of wack. So recently i tried cymbalta added to the meds i am already taken and boy has my anxiety trippled and it has made the ibs symptom worsen!! I cant sit still i have extreme negative thoughts, i work in the restaurant industries and it can be extremely overwhelming at times. I feel like i have officially hit rock bottom. I called my physc. doc this morning and he told me to stop taking the cymbalta and i must be having a adverse reaction to it.I am here just looking for some support and to chat with others and be supportive. I know this storm shall pass but, its been almost 3 months and i havent felt myself.
Bookmark and Share

Offline Roman

  • Full Member
  • ***
  • Posts: 101
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Introducing myself! Hoping for some relief!
« Reply #1 on: March 21, 2014, 02:10:41 PM »
Hello, I have anxiety as well can be overwhelming. I have health anxiety. Dr. Put me on clonazapam and it helps. Hang in there.
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 765
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Introducing myself! Hoping for some relief!
« Reply #2 on: March 21, 2014, 02:27:16 PM »
Hello Kristina...  Welcome to Anxiety Zone!  My name is Chuck, and I am one of the Global Moderators here on the site

You are now a member of our community, where you will find support and advice from other members in similar situations.   It's always nice to find someone else who understands, and to know you're not alone.

We have sections in the forum that address specific concerns, so feel free to post or start a new topic in the section that best fits your situation.  Feel free to explore the rest of the forum.  You may find the other topics helpful, and you may be able to offer advice or support to someone else.

We also have a chat room for members over the age of 18.  Once you have made ten meaningful posts, you will be allowed access to the chat room.

I just wanted to share with you a little food for thought.

I was started on Remeron some 4-5 years ago.  I was on 30 mg.  Last Summer, I started having breakthrough panic attacks, and by the Fall, my 24/7 anxiety had returned.  My psychiatrist increased the Remeron to 45 mg, but it had no effect.  The Remeron had stopped working for me.  Of all the anti-depressants, Remeron has the highest rate of "pooping-out", for individuals; it just stops working.  My psychiatrist started me on Celexa (Citalopram), 20 mg, and I am doing well on that medication.

I don't think that you were having an adverse reaction to the Cymbalta.  When starting a new anti-depressant, serotonin levels are immediately increased.  This can cause a variety of temporary side effects.  When I started the Celexa, my anxiety went through the roof, and I too had all kinds of negative thoughts.  After 2-3 weeks of taking the Celexa, the side effects almost completely disappeared.  I have been on the Celexa for some 5 months now, and I would say I am doing 90% better.

Again Kristina, welcome to Anxiety Zone.  The very best to you!...  Chuck :grinning-smiley-003:
Bookmark and Share

Offline kaybee4810

  • Newbie
  • *
  • Posts: 4
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Introducing myself! Hoping for some relief!
« Reply #3 on: March 21, 2014, 04:25:51 PM »
Thanks so much chuck!! When I called my physiatrist he told me to stop taking the Cymbalta and called me in a new script for 2MG of Klonopins and I don't see him until April 1st. Right now I am doing whatever I can to keep myself busy...and keep my mind off the problem.

The nausea is starting to kick in and I am hoping I will not have any withdrawal symptoms considering I only took 4 doses of the Cymbalta. This morning I had extreme D. Sorry for the TMI but, I am just not sure what my body is going through. I have IBS and Colitis as it is and I just had and endoscopy done yesterday. I just feel like my mind is making me sicker than I really am. I also have started running a low grade fever which I read on a few Cymbalta blogs that a fever can be one of the severe side effects. At this point I have no clue what to do. I see my therapist on Thursday and hoping to talk some things through. My partner has been a great support system through all of this but, he has never had anxiety problems and told me I need to suck it up!! I am on 45 MG on remeron right now and I totally feel like it has "pooped out" on me. I have been taking it for over 3 years now along with the klonopins and I am so terrified that I am going to be on drugs the rest of my life. I am only 24 and someday I want more children. EEEEKK..i just want this to go away.
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 765
  • Country: us
  • Rec's: 22
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Introducing myself! Hoping for some relief!
« Reply #4 on: March 21, 2014, 06:09:57 PM »
Hi Kristina...

Yes, unfortunately the Remeron may have "pooped-out" on you as well.  It's my understanding that it's not only the worse anti-depressant for doing this, it is one of the worse drugs "PERIOD", for just up and stop working.

I can empathize with you IBS and Colitis, as I have Crohn's.

As far as taking medication, this is the way I look at it.  If a person has diabetes, and needs to take insulin everyday to maintain their quality of health, I would think they would take it.  Anxiety/panic attacks/depression can be a chronic condition with an organic component, no different than diabetes.  I have been on an anti-depressant for 4-5 years now, and I plan on being on one the rest of my life.

But there are other things we can do to support our mental health.  That includes therapy, which an be as effective as medications.  I am just beginning to learn cognitive behavioral therapy (CBT).  Exercise and taking omega 3/fish-oil are also very beneficial.

The very best to you, Kristina!...  Chuck :grinning-smiley-003:
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
622 Views
Last post February 11, 2011, 06:46:34 PM
by Durtydoo
3 Replies
634 Views
Last post May 25, 2012, 04:09:22 PM
by LindaRK
2 Replies
174 Views
Last post May 25, 2012, 08:50:07 PM
by rj28
3 Replies
189 Views
Last post February 17, 2013, 11:54:27 AM
by krizzonez
3 Replies
252 Views
Last post October 27, 2013, 05:39:45 AM
by chrisdunn